Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Abhinav Singh

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Abhinav Singh

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I don't understand why you are ignoring me, but I just wanted some help.
    I've only found you who is an indian accutane user on this site.. I'm going through depression bhaiya, I wanted to talk about something, please help if you can! 
     

    1. Yuvraj bhai, I really need your helpppp!
      I think you've texted me your insta id but for some reasons i'm not able to open the inbox.. So, abhinavvv___ is my user id please please please text me there..

      1. Hey Yuvraj bhaiya, I need your help. As you are from India, I want to know that which Isotretenoin brand did you use? My weight is around 62 kg's and It's been near to 4 months of Accutane 
        1st Month - Cynomycin (100 mg)
        2nd Month - CIPLA Isotroin (10mg) + Doxy (100mg)
        3rd Month - CIPLA Isotroin (10 + 20mg)
        4th Month - CIPLA Isotroin (20 + 20mg)
        5th Month - CIPLA Isotroin (30 + 30mg)
        It's been 2 weeks since I started with my 5th month but trust me there are no PROGRESS! My skin is not dried at all but my lips are dried.. I do consume my pills with some fatty foods. I don't know what's wrong with me. 

        1. Show previous comments  1 more
        2. Abhinav Singh

          Abhinav Singh

          Eyes and Lips are super super dry but my face isn't that dry, i've read stories that skin peels off while you're on accutane.. But, nothing happened to me! Isn't it frustrating?

        3. yuvraj

          yuvraj

          You're now on 60mg, right? Your doctor must have given you a good moisturizer. How bad is your acne right now? Most people see results in the fourth month. 

        4. Abhinav Singh

          Abhinav Singh

          Wait, the problem with me is whenever I increase my dosage my face get's fucked up with alot of whiteheads but about after 15 days it eventually gets better. Like, right now I don't have any whiteheads or those big acne's. Idk what's happening. But, I have alot of red marks which can be called spots, will it fade away before I finish with my accutane course? And also, my dermat said that I'll be clear after two months of isotretinion but it's been 5 months now (does cynomycin counts as accutane pill?)

      2. Bro, I want to talk to you.. Will you please share your instagram ID?
      ×